DOI QR코드

DOI QR Code

A NOTE ON THE TWISTED LERCH TYPE EULER ZETA FUNCTIONS

  • He, Yuan ;
  • Zhang, Wenpeng
  • Received : 2012.01.05
  • Published : 2013.03.31

Abstract

In this note, the $q$-extension of the twisted Lerch Euler zeta functions considered by Jang [Bull. Korean Math. Soc. 47 (2010), no. 6, 1181-1188] is further investigated, and the generalized multiplication theorem for the $q$-extension of the twisted Lerch Euler zeta functions is given. As applications, some well-known results in the references are deduced as special cases.

Keywords

q-Euler number and polynomials;q-Euler zeta functions;Lerch type q-Euler zeta functions;q-analogue

References

  1. Y. He and Q. Y. Liao, Some congruences invloving Euler numbers, Fibonacci Quart. 46/47 (2008/2009), 225-234.
  2. Y. He and W. P. Zhang, Some symmetric identities involving a sequence of polynomials, Electron. J. Combin. 17 (2010), no. 1, Note 7, 7 pp.
  3. Y. He and W. P. Zhang, Some sum relations involving Bernoulli and Euler polynomials, Integral Transforms Spec. Funct. 22 (2011), no. 3, 207-215. https://doi.org/10.1080/10652469.2010.511209
  4. L. Jang, On a q-analogue of the p-adic generalized twisted L-functions and p-adic q-integrals, J. Korean Math. Soc. 44 (2007), no. 1, 1-10. https://doi.org/10.4134/JKMS.2007.44.1.001
  5. L. Jang, The q-analogue of twisted Lerch type Euler zeta functions, Bull. Korean Math. Soc. 47 (2010), no. 6, 1181-1188. https://doi.org/10.4134/BKMS.2010.47.6.1181
  6. T. Kim, q-Volkenborn integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288-299.
  7. T. Kim, q-generalized Euler numbers and polynomials, Russ. J. Math. Phys. 13 (2006), no. 3, 293-298. https://doi.org/10.1134/S1061920806030058
  8. T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on $\mathbb{Z}_ {p}$ at q =-1, J. Math. Anal. Appl. 331 (2007), no. 2, 779-792. https://doi.org/10.1016/j.jmaa.2006.09.027
  9. T. Kim, Symmetry p-adic invariant integral on ${\mathbb{Z}}_{p}$ for Bernoulli and Euler polynomials, J. Difference Equ. Appl. 14 (2008), no. 12, 1267-1277. https://doi.org/10.1080/10236190801943220
  10. T. Kim, p-adic interpolating function for q-Euler numbers and its derivatives, J. Math. Anal. Appl. 339 (2008), no. 1, 598-608. https://doi.org/10.1016/j.jmaa.2007.07.027
  11. T. Kim, Note on the Euler q-zeta functions, J. Number Theory 129 (2009), no. 7, 1798-1804. https://doi.org/10.1016/j.jnt.2008.10.007
  12. T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling umbers by the fermionic p-adic integral on ${\mathbb{Z}}_{p}$, Russ. J. Math. Phys. 16 (2009), no. 4, 484-491. https://doi.org/10.1134/S1061920809040037
  13. T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329. https://doi.org/10.1006/jnth.1999.2373
  14. H. M. Liu and W. P. Wang, Some identities on the Bernoulli, Euler and Genocchi polynomials via power sums and alternate power sums, Discrete Math. 309 (2009), no. 10, 3346-3363. https://doi.org/10.1016/j.disc.2008.09.048
  15. D. Q. Lu and H. M. Srivastava, Some series identities involving the generalized Apostol type and related polynomials, Comput. Math. Appl. 62 (2011), no. 9, 3591-3602. https://doi.org/10.1016/j.camwa.2011.09.010
  16. H. Ozden and Y. Simsek, A new extension of q-Euler numbers and polynomials related to their interpolation functions, Appl. Math. Lett. 21 (2008), no. 9, 934-939. https://doi.org/10.1016/j.aml.2007.10.005
  17. S. H. Rim and T. Kim, A note on p-adic Euler measure on ${\mathbb{Z}}_{p}$, Russ. J. Math. Phys. 13 (2006), no. 3, 358-361. https://doi.org/10.1134/S1061920806030113
  18. Y. Simsek, On twisted q-Hurwitz zeta function and q-two-variable L-function, Appl. Math. Comput. 187 (2007), no. 1, 466-473. https://doi.org/10.1016/j.amc.2006.08.146
  19. Y. Simsek, V. Kurt, and D. Kim, New approach to the complete sum of products of the twisted (h; q)-Bernoulli numbers and polynomials, J. Nonlinear Math. Phys. 14 (2007), no. 1, 44-56. https://doi.org/10.2991/jnmp.2007.14.1.5

Cited by

  1. Symmetric identities for Carlitz’s q-Bernoulli numbers and polynomials vol.2013, pp.1, 2013, https://doi.org/10.1186/1687-1847-2013-246

Acknowledgement

Supported by : National Natural Science Foundation of China